| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 june 2025 (b)(4) items manufactured and released on 04-feb-2025.Expiration date: 2030-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional devices involved: reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot.2430414 (b)(4) items manufactured and released on 10-march-2025.Expiration date: 2030-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.
Event or Problem Description
At about 4 days after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere and liner.The surgery was completed successfully.